# SDR FDEA202103260776

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,965 hours, 19,712 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 22023224
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT CABIN PRESSURE WARNING AT ALTITUDE, FOLLOWED BY CABIN AUTO 2 CAUTION. SWITCHED TO AUTO 1 AND GOT CABIN AUTO 1 CAUTION. AT 10K THE CABIN RECOVERED AND BOTH CABIN AUTO 1 & 2 EXTINGUISHED.  AIRFLOW IS WEAK ON THE GROUND AND IN THE AIR.     REMOVED AND REPLACED BROKEN DUCT IAW AMM21-51-07-4  AND COMPLETED EXCESSIVE CABIN PRESSURE LEAKAGE TEST PER REF AMM 05-51-24-2. LEAK TEST WAS SUCCESSFUL.  A/C OK FOR SERVICE.
